Applied Mathematics

Vol.7 No.10(2016), Paper ID 67353, 8 pages

DOI:10.4236/am.2016.710092

 

Reduced Differential Transform Method for Solving Linear and Nonlinear Goursat Problem

 

Sharaf Mohmoud, Mohamed Gubara

 

Department of Mathematics, College of Science, Omdurman Islamic University, Khartoum, Sudan
Department of Mathematics, College of Science, AL-Neelain University, Khartoum, Sudan

 

Copyright © 2016 Sharaf Mohmoud, Mohamed Gubara et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Mohmoud, S. and Gubara, M. (2016) Reduced Differential Transform Method for Solving Linear and Nonlinear Goursat Problem. Applied Mathematics, 7, 1049-1056. doi: 10.4236/am.2016.710092.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.